# SDR AALA202412103602

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N952XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 21,130 hours, 5,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RH SIDE FLOOR PHOTOLUMINESCENT STRIP EMERGENCY ESCAPE PATH AT SEAT ROWS 1 TO 4 INOP. REMOVED AND REPLACED RH SIDE FLOOR PHOTOLUMINESCENT STRIP EMERGENCY ESCAPE PATH AT SEAT ROW 1 TO 4 IAW AMM 33-51-21. OP CHECKED GOOD.
